A Chaotic Three Dimensional Non-Linear Autonomous System Beyond Lorenz Type Systems

Authors

  • Md Shariful Islam Khan Department of Mathematics, National University, Gazipur-1704
  • Md Shahidul Islam Department of Mathematics, University of Dhaka, Dhaka-1000

DOI:

https://doi.org/10.3329/jbas.v36i2.12959

Keywords:

Chaos, Lorenz model, Bifurcation, Attractor, Strange attractors

Abstract

Some fundamental properties of a chaotic three-dimensional non-linear system of the Lorenz type systems were studied. The invariance, dissipation, bifurcation and the strange attractors were investigated and analyzed one 1-scroll, two 2-scroll and two 4-scroll attractors by adding control   parameters to this system. The relationship and connecting function for the 2-scroll attractor of this system were also explored.

DOI: http://dx.doi.org/10.3329/jbas.v36i2.12959

Journal of Bangladesh Academy of Sciences, Vol. 36, No. 2, 159-170, 2012

 

Downloads

Download data is not yet available.
Abstract
845
PDF
1427

Downloads

Published

2012-12-14

How to Cite

Khan, M. S. I., & Islam, M. S. (2012). A Chaotic Three Dimensional Non-Linear Autonomous System Beyond Lorenz Type Systems. Journal of Bangladesh Academy of Sciences, 36(2), 159–170. https://doi.org/10.3329/jbas.v36i2.12959

Issue

Section

Articles